# SDR SWAA2022032974897

- Difficulty date: September 15, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #222BF HAS AREA OF TOP LAYER MISSING. / REPAIRED MAIN CABIN FLOR PANEL #222BF IAW B737 SRM 53-00-50-02R-1 PARA 3 AND 53-00-50-2R-0
